Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 124, NWS Springfield, MO

May 31, 2018Howell County, Shannon County, Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 31, 2018, 4:10 PM CDT for Howell County, Shannon County, Texas County, Missouri. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 4:10 PM CDT (21:10 UTC)
Expired
May 31, 2018, 5:00 PM CDT
In force
50 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Howell County, MO, Shannon County, MO, Texas County, MO

The radar

The St Louis radar (KLSX), 181 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 4:34 PM CDTTSTM WND DMGBirch Tree, MOTREES ARE DOWN IN BIRCH TREE.
May 31, 4:34 PM CDTHAIL 1.51 Nw Birch Tree, MOCORRECTS PREVIOUS HAIL REPORT FROM 1 NW BIRCH TREE. TROOPER REPORTS PING-PONG SIZED HAIL ON HIGHWAY 60 JUST WEST OF BIRCH TREE//SHANNON COUNTY. CORRECTED REPORT SOURCE.
May 31, 4:34 PM CDTHAIL 1.51 Nw Birch Tree, MOTROOPER REPORTS PING-PONG SIZED HAIL ON HIGHWAY 60 JUST WEST OF BIRCH TREE//SHANNON COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 1:57 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-216 m²/s²
0-3 km storm-relative helicity
-160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

068 
WUUS53 KSGF 312110
SVRSGF
MOC091-203-215-312200-
/O.NEW.KSGF.SV.W.0124.180531T2110Z-180531T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
410 PM CDT THU MAY 31 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southern Shannon County in south central Missouri...
  Northeastern Howell County in south central Missouri...
  Southeastern Texas County in south central Missouri...

* Until 500 PM CDT

* At 410 PM CDT, a severe thunderstorm was located near Mountain
  View, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Mountain View...                  Winona...
  Birch Tree...                     Eminence...
  Montier...                        Alley Spring...
  Teresita...                       West Eminence...
  Arroll...                         Pine Crest...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM CDT for south central
Missouri.

LAT...LON 3708 9122 3692 9122 3690 9124 3695 9175
      3712 9184 3727 9116 3725 9115 3725 9112
      3720 9112 3720 9109 3718 9109 3717 9104
      3714 9104 3714 9102 3709 9102
TIME...MOT...LOC 2110Z 266DEG 24KT 3709 9173 

HAIL...1.00IN
WIND...60MPH
 
$$

Hatch
3 follow-up statements
131 
WWUS53 KSGF 312121
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
421 PM CDT THU MAY 31 2018

MOC091-215-312131-
/O.CAN.KSGF.SV.W.0124.000000T0000Z-180531T2200Z/
Howell MO-Texas MO-
421 PM CDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOWELL AND
SOUTHEASTERN TEXAS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 800 PM CDT for south central
Missouri.

LAT...LON 3708 9122 3692 9122 3690 9124 3694 9166
      3716 9166 3727 9116 3725 9115 3725 9112
      3720 9112 3720 9109 3718 9109 3716 9104
      3714 9104 3714 9102 3709 9102
TIME...MOT...LOC 2121Z 263DEG 27KT 3711 9160 

$$

MOC203-312200-
/O.CON.KSGF.SV.W.0124.000000T0000Z-180531T2200Z/
Shannon MO-
421 PM CDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN SHANNON COUNTY...

At 421 PM CDT, a severe thunderstorm was located near Summersville,
or 9 miles northeast of Mountain View, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Winona...                         Birch Tree...
Eminence...                       Montier...
Alley Spring...                   Teresita...
West Eminence...                  Pine Crest...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM CDT for south central
Missouri.

LAT...LON 3708 9122 3692 9122 3690 9124 3694 9166
      3716 9166 3727 9116 3725 9115 3725 9112
      3720 9112 3720 9109 3718 9109 3716 9104
      3714 9104 3714 9102 3709 9102
TIME...MOT...LOC 2121Z 263DEG 27KT 3711 9160 

HAIL...1.00IN
WIND...60MPH
 
$$

Hatch
051 
WWUS53 KSGF 312130
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
430 PM CDT THU MAY 31 2018

MOC203-312200-
/O.CON.KSGF.SV.W.0124.000000T0000Z-180531T2200Z/
Shannon MO-
430 PM CDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN SHANNON COUNTY...

At 430 PM CDT, a severe thunderstorm was located over Birch Tree, or
11 miles east of Mountain View, moving east at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Winona...                         Birch Tree...
Eminence...                       Montier...
West Eminence...                  Alley Spring...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM CDT for south central
Missouri.

LAT...LON 3708 9122 3692 9122 3690 9124 3693 9160
      3716 9162 3727 9116 3725 9115 3725 9112
      3720 9112 3720 9109 3718 9109 3716 9104
      3714 9104 3714 9102 3709 9102
TIME...MOT...LOC 2130Z 281DEG 19KT 3700 9149 

HAIL...1.50IN
WIND...60MPH
 
$$

Hatch
666 
WWUS53 KSGF 312138
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
438 PM CDT THU MAY 31 2018

MOC203-312200-
/O.CON.KSGF.SV.W.0124.000000T0000Z-180531T2200Z/
Shannon MO-
438 PM CDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN SHANNON COUNTY...

At 437 PM CDT, a severe thunderstorm was located near Birch Tree, or
14 miles east of Mountain View, moving east at 25 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Winona...                         Birch Tree...
Eminence...                       West Eminence...
Alley Spring...                   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building. Oing pong Ball size hail was reported in Birch Tree at 
434PM.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

A tornado watch remains in effect until 800 PM CDT for south central
Missouri.

LAT...LON 3708 9122 3692 9122 3690 9124 3693 9154
      3715 9152 3723 9112 3720 9112 3720 9109
      3718 9109 3716 9104 3714 9104 3714 9102
      3709 9102
TIME...MOT...LOC 2137Z 271DEG 23KT 3698 9144 

HAIL...2.50IN
WIND...60MPH
 
$$

Hatch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 1:32 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, May 31, 1:32 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
132 PM CDT Thu May 31 2018

.SHORT TERM...(This evening through Friday)
Issued at 123 PM CDT Thu May 31 2018

A strongly unstable airmass resided over the Missouri Ozarks
region this afternoon. A few boundaries were located across the
area. This boundaries in conjunction with an incoming wave from
Kansas will help to initiate strong to severe storms this
afternoon and evening primarily along and southeast of Interstate
44. All modes of severe weather are possible with this activity
with potential for significant hail up to tennis ball size. The
most intense storms will occur across south central missouri or
southeast of Interstate 44. Most of the storms will move
southeast of the area by 10pm.

Mid level heights rise on Friday with high temps soaring into the
lower 90s at most locations. Heat Indicies will approach the low
100s across western Missouri. No precipitation is expected.

.LONG TERM...(Friday Night through Thursday)
Issued at 123 PM CDT Thu May 31 2018

Attention then turns to Saturday as a mid level shortwave moves
east across Nebraska and Iowa. A complex of storms looks to form
to our northwest Friday night and move southeast toward northern
Missouri by early Saturday morning. Will then need to monitor left
over boundaries as GFS is showing ML capes over 4000j/kg over the
eastern half of the area Saturday afternoon. If storms form they
would likely become severe, forecast trends will need to be
monitored for Saturday afternoon.

Northwest flow pattern will develop through next Tuesday with
generally dry weather until a passing wave brings rain chances
next Wednesday. High temps will remain in the 80s to around 90.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1207 PM CDT Thu May 31 2018

Showers and storms will develop close to the SGF terminal by
early afternoon and move southeast and may also affect the BBG
terminal. JLN will likely stay just west of the storms. Winds will
remain out of the south to southwest. VFR conditions will remain
outside of thunderstorms.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Burchfield
Hazardous weather outlook, May 31, 2:25 PM CDT, 1 hour 45 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Springfield MO
225 PM CDT Thu May 31 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011930-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
225 PM CDT Thu May 31 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Limited flooding risk.
  Significant lightning risk.
  Limited excessive heat risk.

DISCUSSION...

Strong to severe thunderstorms will develop early this afternoon
across the Interstate 44 corridor and move southeast during the
afternoon and evening hours as a very unstable airmass over the
region interacts with a remnant outflow boundary.

Damaging thunderstorm wind gusts up to 70 mph and hail up to the
size of tennis balls will be the main threats. Isolated tornadoes
are possible along and south of Interstate 44 with the best chance
for a tornado across south central missouri. Cloud to ground
lightning will be likely in all thunderstorms. The overall highest
threat for severe thunderstorms will be southeast of Interstate
44 this afternoon and evening.

Due to the abundant moisture and potential redevelopment of
storms over the same area, localized flash flooding of low lying
areas will be possible, especially across south central missouri.

Heat index values will rise into the mid 90s over portions of
southwest Missouri this afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another round of thunderstorms is expected on Saturday, mainly
over the eastern Missouri Ozarks. A few strong to severe storms
will be possible.

Afternoon heat index values will reach near 100 degrees Friday and
Saturday afternoons especially along and west of the Interstate
49 corridor.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next three hours for
  locations along and south of Interstate 44.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Special weather statement, May 31, 2:49 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Springfield MO
249 PM CDT THU MAY 31 2018

MOZ090-091-094-095-103-312030-
Greene MO-Webster MO-Lawrence MO-Christian MO-Stone MO-
249 PM CDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WEBSTER...
CHRISTIAN...NORTHERN STONE...SOUTHEASTERN LAWRENCE AND SOUTHERN
GREENE COUNTIES UNTIL 330 PM CDT...

At 248 PM CDT, Doppler radar was tracking a strong thunderstorm over
Clever, or near Republic, moving east at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Springfield...                    Nixa...
Ozark...                          Republic...
Aurora...                         Battlefield...
Rogersville...                    Marionville...
Clever...                         Sparta...
Crane...                          Billings...
Highlandville...                  Fremont Hills...
Fordland...                       Brookline...
Hurley...                         Spokane...
Oldfield...                       Turners...

This includes Interstate 44 near mile marker 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 800 PM CDT for southwestern
Missouri.

LAT...LON 3689 9361 3692 9361 3693 9375 3709 9375
      3721 9322 3719 9290 3707 9289 3707 9291
      3690 9291 3681 9322
TIME...MOT...LOC 1948Z 261DEG 21KT 3706 9349

Hatch
Special weather statement, May 31, 2:51 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Springfield MO
251 PM CDT THU MAY 31 2018

MOZ088-093-312030-
Jasper MO-Newton MO-
251 PM CDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND SOUTHEASTERN JASPER
COUNTIES UNTIL 330 PM CDT...

At 251 PM CDT, Doppler radar was tracking a strong thunderstorm near
Seneca, or 11 miles southeast of Baxter Springs, moving east at 30
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Southeastern Joplin...            Neosho...
Seneca...                         Granby...
Duquesne...                       Sarcoxie...
Diamond...                        Loma Linda...
Leawood...                        Silver Creek...
Fairview...                       Shoal Creek Drive...
Saginaw...                        Fidelity...
Newtonia...                       Stella...
Redings Mill...                   Wentworth...
Stark City...                     Grand Falls Plaza...

This includes the following highways...
 Interstate 44 between mile markers 1 and 9, and between mile markers
20 and 31.
 Interstate 49 between mile markers 16 and 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3675 9416 3678 9462 3703 9461 3712 9408
      3675 9407
TIME...MOT...LOC 1951Z 261DEG 24KT 3691 9458

Hatch
Special weather statement, May 31, 3:25 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Springfield MO
325 PM CDT THU MAY 31 2018

MOZ090-091-095-096-103-312115-
Douglas MO-Greene MO-Webster MO-Christian MO-Stone MO-
325 PM CDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WEBSTER...NORTHWESTERN
DOUGLAS...CHRISTIAN...NORTHEASTERN STONE AND SOUTHEASTERN GREENE
COUNTIES UNTIL 415 PM CDT...

At 325 PM CDT, Doppler radar was tracking a strong thunderstorm over
Nixa, moving east at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Nixa...                           Ozark...
Rogersville...                    Ava...
Sparta...                         Highlandville...
Fremont Hills...                  Spokane...
Oldfield...                       Elkhead...
Bruner...                         Selmore...
Keltner...                        Christian Center...
Garrison...                       Chadwick...
Linden...                         Boaz...
Goodhope...                       Dogwood...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 800 PM CDT for southwestern
Missouri.

LAT...LON 3686 9330 3691 9341 3705 9342 3710 9325
      3715 9313 3713 9268 3691 9267 3681 9291
TIME...MOT...LOC 2025Z 266DEG 24KT 3705 9328

Hatch
Special weather statement, May 31, 3:28 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Springfield MO
328 PM CDT THU MAY 31 2018

MOZ095-102>104-312115-
Barry MO-Taney MO-Christian MO-Stone MO-
328 PM CDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHRISTIAN...
NORTHWESTERN TANEY...STONE AND EAST CENTRAL BARRY COUNTIES UNTIL 415
PM CDT...

At 328 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Crane, or 13 miles southeast of Aurora, moving east at
20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Branson...                        Lake Taneycomo...
Table Rock Lake...                Table Rock State Park...
Hollister...                      Silver Dollar City...
Kimberling City...                Forsyth...
Merriam Woods...                  Crane...
Reeds Spring...                   Rockaway Beach...
Bull Creek...                     Indian Point...
Branson West...                   Galena...
Mccord Bend...                    Table Rock...
Kirbyville...                     Spokane...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Table Rock Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A tornado watch remains in effect until 800 PM CDT for southwestern
Missouri.

LAT...LON 3668 9370 3680 9375 3689 9361 3691 9341
      3683 9306 3659 9312 3658 9344
TIME...MOT...LOC 2028Z 269DEG 17KT 3679 9362

Hatch
Special weather statement, May 31, 3:31 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Springfield MO
331 PM CDT THU MAY 31 2018

MOZ082-097-098-312115-
Howell MO-Shannon MO-Texas MO-
331 PM CDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHANNON...
NORTHEASTERN HOWELL AND SOUTHEASTERN TEXAS COUNTIES UNTIL 415 PM
CDT...

At 331 PM CDT, Doppler radar was tracking a strong thunderstorm near
Willow Springs, moving east at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Mountain View...                  Willow Springs...
Winona...                         Birch Tree...
Eminence...                       Montier...
Alley Spring...                   Teresita...
Clear Springs...                  West Eminence...
Arroll...                         Pine Crest...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 800 PM CDT for south central
Missouri.

LAT...LON 3689 9131 3688 9147 3689 9166 3687 9166
      3687 9168 3693 9198 3711 9200 3720 9143
      3706 9128
TIME...MOT...LOC 2031Z 254DEG 24KT 3705 9188

Hatch
Special weather statement, May 31, 3:44 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Springfield MO
344 PM CDT THU MAY 31 2018

MOZ097-105-312130-
Ozark MO-Howell MO-
344 PM CDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OZARK AND SOUTHWESTERN
HOWELL COUNTIES UNTIL 430 PM CDT...

At 344 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Gainesville, or 24 miles north of Mountain Home,
moving east at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
West Plains...                    Gainesville...
Bakersfield...                    South Fork...
Tecumseh...                       Pottersville...
Caulfield...                      Udall...
Hardenville...                    Siloam Springs...
Moody...                          Sycamore...
Zanoni...                         Dora...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 800 PM CDT for south central
and southwestern Missouri.

LAT...LON 3654 9237 3661 9245 3673 9237 3680 9214
      3679 9210 3681 9209 3685 9196 3668 9183
      3651 9195
TIME...MOT...LOC 2044Z 255DEG 21KT 3668 9229

Hatch

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 3:28 AM CDTSpecial Weather StatementSGFBarton, Jasper, McDonald, Newton, Vernon77 min
May 31, 4:35 AM CDTSpecial Weather StatementSGFCedar, Dade, Lawrence55 min
May 31, 5:04 AM CDTSpecial Weather StatementSGFGreene, Hickory, Polk56 min
May 31, 5:15 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan27 min
May 31, 5:51 AM CDTSpecial Weather StatementSGFDallas, Laclede, Webster54 min
May 31, 7:06 AM CDTSpecial Weather StatementSGFPulaski39 min
May 31, 2:49 PM CDTSpecial Weather StatementSGFChristian41 min
May 31, 2:51 PM CDTSpecial Weather StatementSGFNewton39 min
May 31, 3:25 PM CDTSpecial Weather StatementSGFChristian50 min
May 31, 3:28 PM CDTSpecial Weather StatementSGFStone47 min
May 31, 3:31 PM CDTSpecial Weather StatementSGFShannon44 min
May 31, 3:44 PM CDTSpecial Weather StatementSGFHowell46 min
May 31, 4:08 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney52 min
May 31, 4:22 PM CDTSevere Thunderstorm WarningSGFHowell53 min
May 31, 4:42 PM CDTSevere Thunderstorm WarningSGFOzark, Taney48 min
May 31, 4:45 PM CDTTornado WarningSGFOregon, Shannon30 min
May 31, 5:01 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon44 min
May 31, 5:23 PM CDTSevere Thunderstorm WarningSGFOzark, Taney33 min
May 31, 5:25 PM CDTSpecial Weather StatementSGFShannon50 min
May 31, 5:33 PM CDTSevere Thunderstorm WarningSGFShannon, Texas42 min
May 31, 5:45 PM CDTSevere Thunderstorm WarningSGFOregon24 min
May 31, 6:08 PM CDTSevere Thunderstorm WarningSGFOzark, Taney52 min
May 31, 6:16 PM CDTSevere Thunderstorm WarningSGFWright44 min
May 31, 6:19 PM CDTSevere Thunderstorm WarningSGFShannon41 min
May 31, 6:21 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney39 min
May 31, 6:24 PM CDTSpecial Weather StatementSGFDent51 min
May 31, 6:27 PM CDTSevere Thunderstorm WarningSGFDouglas, Wright48 min
May 31, 6:32 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas43 min
May 31, 6:36 PM CDTTornado WarningSGFDent24 min
May 31, 6:43 PM CDTTornado WarningSGFDent, Texas32 min
May 31, 6:56 PM CDTSpecial Weather StatementSGFOregon49 min
May 31, 6:58 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney28 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.